BibTeX record journals/jcb/ChangCT15

download as .bib file

@article{DBLP:journals/jcb/ChangCT15,
  author    = {Huilan Chang and
               Yi{-}Chang Chiu and
               Yi{-}Lin Tsai},
  title     = {A Variation of Cover-Free Families and Its Applications},
  journal   = {Journal of Computational Biology},
  volume    = {22},
  number    = {7},
  pages     = {677--686},
  year      = {2015},
  url       = {https://doi.org/10.1089/cmb.2014.0222},
  doi       = {10.1089/cmb.2014.0222},
  timestamp = {Wed, 14 Nov 2018 10:29:51 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jcb/ChangCT15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics